Remarks on cellularity in products
Compositio Mathematica, Tome 57 (1986) no. 3, p. 357-372
@article{CM_1986__57_3_357_0,
     author = {Todor\v cevi\'c, Stevo},
     title = {Remarks on cellularity in products},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {3},
     year = {1986},
     pages = {357-372},
     zbl = {0616.54002},
     mrnumber = {829326},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__57_3_357_0}
}
Todorčević, Stevo. Remarks on cellularity in products. Compositio Mathematica, Tome 57 (1986) no. 3, pp. 357-372. http://www.numdam.org/item/CM_1986__57_3_357_0/

[0] S. Argyros: On compact spaces without strictly positive measure, Pacific J. Math. 105 (1983) 257-272. | MR 691601 | Zbl 0523.54016

[1] M. Bell: Two Boolean algebras with extreme cellular and compactness properties, Canad. J. Math. 35 (1983) 824-838. | MR 735899 | Zbl 0519.06012

[2] W.W. Comfort and S. Negrepontis: Chain Conditions in Topology, Cambridge University Press (1982). | MR 665100 | Zbl 0488.54002

[3] E.K. Van Douwen and K. Kunen: L-spaces and S-spaces in P (ω), Topology and its Appl. 14 (1982) 143-149. | Zbl 0507.54009

[4] P. Erdös: Some set-theoretic properties of graphs, Univ. Nac. Tucuman Revista A3 (1942) 363-367. | MR 9444 | Zbl 0063.01265

[5] P. Erdös and R. Rado: A problem on ordered sets, J. London Math. Soc. 28 (1953) 426-438. | MR 58687 | Zbl 0051.04003

[6] W.G. Fleissner: Some spaces related to topological inequalities proven by the Erdös-Rado Theorem, Proc. Amer. Math. Soc. 71 (1978) 313-320. | MR 493930 | Zbl 0411.54007

[7] H. Gaifman: Concerning measures on Boolean algebras, Pacific J. Math. 14 (1964) 61-73. | MR 161952 | Zbl 0127.02306

[8] F. Galvin: Chain conditions and products, Fund. Math. 108 (1980) 33-48. | MR 585558 | Zbl 0366.04011

[9] T.J. Jech: Set Theory, Academic Press, New York (1978). | Zbl 0419.03028

[10] R.B. Jensen and R.M. Solovay: Some applications of almost disjoint sets. In Mathematical logic and Foundations of Set Theory (Y. Bar-Hillel, ed.), pp. 84-104. North-Holland, Amsterdam (1970). | MR 289291 | Zbl 0222.02077

[11] J.L. Kelley: Measures on Boolean algebras, Pacific J. Math. 9 (1959) 1165-1177. | MR 108570 | Zbl 0087.04801

[12] B. Knaster: Sur une propriété caractéristique de l'ensemble des nombres réels, Mat. Sbornik 16 (1945) 281-288. | MR 14389 | Zbl 0060.12509

[13] K. Kuratowski: Topology I, Academic Press, New York (1966). | MR 217751 | Zbl 0158.40802

[14] D. Kurepa: Sur la puissance des ensembles partiellement ordonnés, Comptes Rendus Soc. Sci.(Varsovie) 32 (1939) 62-67.

[15] D. Kurepa: On binary symmetrical relations or graphs, Dissertationes Acad. Sci. et Artium Slovenica 4 (1953) 67-92. | Zbl 0053.22202

[16] D. Kurepa: On an inequality concerning cartesian multiplication, Gen. Topology and Its Relations to Modern Analysis and Algebra, Proc. Symp. Prague (1961) 258-259. | MR 175792 | Zbl 0111.18403

[17] D. Kurepa: The cartesian multiplication and the cellularity numbers, Publ. Inst. Math. (Beograd) (N. S.) 2 (1962) 121-139. | MR 177894 | Zbl 0127.25003

[18] E. Marczewski: Sur deux propriétés des classes d'ensembles, Fund. Math. 33 (1945) 303-307. | MR 15448 | Zbl 0060.12508

[19] D.A. Martin and R.M. Solovay: Internal Cohen extensions, Ann. Math. Logic 2 (1970) 143-178. | MR 270904 | Zbl 0222.02075

[20] R. Roitman: Adding a random or a Cohen real, Fund. Math. 103 (1979) 47-60. | MR 535835 | Zbl 0442.03034

[21] J. Roitman: Basic S and L. In Handbook of Set-Theoretic Topology, K. Kunen and J. Vaughan (eds.), North-Holland, Amsterdam (1984). | MR 776619 | Zbl 0594.54001

[22] M. Rubin and S. Shelah: On the expressibility hierarchy of Magidor-Malitz quantifiers, J. Symbolic Logic 48 (1983) 542-557. | MR 716614 | Zbl 0537.03026

[23] M.E. Rudin: S and L spaces. In Surveys in General Topology, G.M. Reed (ed.), Academic Press, New York (1980) 431-444. | MR 564109 | Zbl 0457.54015

[24] S. Shelah: Jonsson algebras in successor cardinals, Israel J. Math. 30 (1978) 57-64. | MR 505434 | Zbl 0384.03016

[25] S. Shelah: Proper forcing, Lecture Notes in Math. 940, Springer-Verlag, Berlin (1982). | MR 675955 | Zbl 0495.03035

[26] W. Sierpiński: Sur l'équivalence de trois propriétése des ensembles abstraits, Fund. Math. 2 (1921) 179-88. | JFM 48.0213.04

[27] W. Sierpiński: Sur une probème de la théorie générale des ensembles, Fund. Math. 33 (1945) 299-302. | MR 15450 | Zbl 0060.12510

[28] J. Steprans: Strong Q-sequences and variations on Martin's axiom, Canadian J. Math. 37 (1985), 730-746. | MR 801424 | Zbl 0563.03032

[29] S. Todorcevic: Trees and subtrees, Abstracts Amer. Math. Soc. 1: 2 (1982) 237.

[30] S. Todorcevic: Remarks on chain conditions in products, Compositio Math. 55 (1985) 295-302. | Numdam | MR 799818 | Zbl 0583.54003

[31] S. Todorcevic: Forcing positive partition relations, Trans. Amer. Math. Soc. 280 (1983) 703-720. | MR 716846 | Zbl 0532.03023

[32] M.L. Wage: Almost disjoint sets and Martin's axiom, J. Symbolic Logic 44 (1979) 313-318. | MR 540662 | Zbl 0421.03042